Periodic and Almost Periodic Solutions for Multi-valued Differential Equations in Banach Spaces
MetadataShow full metadata
It is known that for ω-periodic differential equations of monotonous type, in uniformly convex Banach spaces, the existence of a bounded solution on ℝ⁺ is equivalent to the existence of an ω-periodic solution (see Haraux  and Hanebaly [7,10]. It is also known that if the Banach space is strictly convex and the equation is almost periodic and of monotonous type, then the existence of a continuous solution with a precompact range is equivalent to the existence of an almost periodic solution (see Hanebaly ). In this note we want to generalize the results above for multi-valued differential equations.
CitationHanebaly, E., & Marzouki, B. (2000). Periodic and almost periodic solutions for multi-valued differential equations in Banach spaces. Electronic Journal of Differential Equations, 2000(24), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.